MathSciNet Relay Station
MathSciNet bibliographic data
MR1174588 35C05 (35K55 35Q53)
Malfliet, W. Solitary wave solutions of nonlinear wave equations. Amer. J. Phys. 60 (1992), no. 7, 650–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement